Index
Rings of separated power series and quasi-affinoid geometry, Astérisque, no. 264 (2000), pp. 169-171.
@incollection{AST_2000__264__169_0,
     editor = {Robinson, Zachary and Lipschitz, L\'eonard},
     title = {Index},
     booktitle = {Rings of separated power series and quasi-affinoid geometry},
     editor = {Lipschitz, L\'eonard and Robinson, Zachary},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {264},
     year = {2000},
     language = {en},
     url = {http://www.numdam.org/item/AST_2000__264__169_0/}
}
TY  - CHAP
ED  - Robinson, Zachary
ED  - Lipschitz, Léonard
TI  - Index
BT  - Rings of separated power series and quasi-affinoid geometry
ED  - Lipschitz, Léonard
ED  - Robinson, Zachary
T3  - Astérisque
PY  - 2000
DA  - 2000///
IS  - 264
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2000__264__169_0/
LA  - en
ID  - AST_2000__264__169_0
ER  - 
%0 Book Section
%E Robinson, Zachary
%E Lipschitz, Léonard
%T Index
%B Rings of separated power series and quasi-affinoid geometry
%E Lipschitz, Léonard
%E Robinson, Zachary
%S Astérisque
%D 2000
%N 264
%I Société mathématique de France
%G en
%F AST_2000__264__169_0
Robinson, Zachary; Lipschitz, Léonard (ed.). Index, in Rings of separated power series and quasi-affinoid geometry, Astérisque, no. 264 (2000), pp. 169-171. http://www.numdam.org/item/AST_2000__264__169_0/